American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Methods of Approximation in hpk Framework for ODEs in Time Resulting from Decoupling of Space and Time in IVPs"
written by K.S. Surana, L. Euler, J.N. Reddy, A. Romkes,
published by American Journal of Computational Mathematics, Vol.1 No.2, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top